# SDR AALA20050181

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Apu
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT NOTICED HOT SMELL.  FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  LEFT HAND PACK WAS IN MANUAL PER MEL.  TURNED OFF LEFT HAND PACK AND REQUESTED RETURN TO DFW.  NEVER GOT OVER 13K FEET.  DID AIRCRAFT SMOKE IN CABIN CHECK LIST PULLED CIRCUIT BREAKER FOR RECIRCULATION FAN.  FLIGHT ATTENDANT REPORTED SMOKE WAS GETTING BETTER/IMPROVING.  TAXIED TO GATE NO SMOKE AT ANYTIME IN COCKPIT.  APU WAS NOT RUNNING. REPLACED LEFT TEMPERATURE CONTROL VALVE AND BROKEN CLAMP. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
